# SDR 9803469925

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Condition: Low Pressure
- Location: Tail Cone
- Part time: 50,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAILCONE EVACUATION SLIDE BOTTLE PRESSURE LOW.  REPLACED SLIDE, CHECKED OK.
